# SDR NOCA19806

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- Engine: Ge CF680C2B7
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLD OUT STEP CABLE FOR RT OVERWING ESCAPE EXIT HATCH HAS FORWARD CABLE WITH 3 KINKS PREVENTING DOOR FROM OPENING WHEN DOOR IS OPENED AND ALSO HAS 2 AREAS AT LOWER KINKS WITH SEVERAL BROKEN STRANDS EACH.  REMOVED AND REPLACED CABLE AT RT EMERGENCY ESCAPE HATCH AT FORWARD LOCATION.
